# SDR FDEA202410251581

- Difficulty date: October 25, 2024
- Submitted: October 28, 2024
- Operation: Air carrier
- Aircraft: N669FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 774
- Aircraft time: 37,402 hours, 21,173 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Nut
- Condition: Loose
- Location: Apu Oil Pump
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: H, A

## Discrepancy

ABOUT TO DEPART BFM.  TURNED ON APU BLEED.  CURRIER  AREA FILLED WITH SMOKE.  TURNED OFF APU BLEED AND  DEPARTED AC.  FOUND OIL PUMP NUT LOOSE AT OIL COOLER INLET, TIGHTEN AS REQUIRE IAW A300-600 AMM CH 49-91-16-4 AND SERVICE APU OIL IAW AMM 12-13-49-00.  REMOVED AND REPLACED #1 AND #2 PACK WATER SEPARATOR COALESCER IAW AMM 21-51-16-03,RAN APU FOR 1 HOUR IAW AMM 49-00-00-05 GRND OPS AND LEAK CK GOOD A/C RETURN TO SERVICE.
